# SDR RAIA00211332

- Difficulty date: November 24, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 7,615 hours, 6,831 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51545001B
- Part serial: 99590
- Condition: Malfunctioned
- Part time: 2,665 hours, 2,702 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5282-PIT- LEFT GENERATOR OFF LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED THE GENERATOR CONTROL UNIT, OPS CK OK.
